| Texto completo | |
| Autor(es): |
Shestakov, I. P.
;
Bittencourt, V. S.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Algebra and Logic; v. 62, n. 6, p. 16-pg., 2024-12-23. |
| Resumo | |
A variety of associative algebras is nonmatrix if it does not contain the algebra of 2 x 2 matrices over a given field. Nonmatrix varieties were introduced and studied by V. N. Latyshev in [Algebra and Logic, 16, No. 2, 98-122 (1977); Algebra and Logic, 16, No. 2, 122-133 (1977); Mat. Zam., 27, No. 1, 147-156 (1980)] in connection with the Specht problem. A series of equivalent characterizations of nonmatrix varieties was obtained in [Isr. J. Math., 181, No. 1, 337-348 (2011)]. In the present paper, the notion of nonmatrix variety is extended to nonassociative algebras, and their characterization from the last-mentioned paper is generalized to alternative, Jordan, and some other varieties of algebras. (AU) | |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |